# SDR AALA2019120439056

- Difficulty date: November 28, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 19,503 hours, 7,271 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Expansion Joint
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CABIN EXPANSION JOINT AT BS 540 AND LBL 7. REPLACED EXPANSION JOINT PER AARD 51-00-05-1.
